# SDR DALA2016071405397

- Difficulty date: July 12, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 41,634 hours, 34,705 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS SPARKS WHILE MOVING CAPTAIN'S LIGHT.  CIRCUIT BREAKER TRIPPED AND WAS NOT RESET.   INSTALLED NEW LIGHT.  OPS CHECKED GOOD.
